# SDR FDKA200609244

- Difficulty date: September 3, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N832MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145310
- Aircraft time: 14,136 hours, 13,013 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Brakes
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6165 ATL. EMERGENCY BRAKE LOW PRESURE MESSAGE. MX R2 PRESSURE SWITCH.
